# SDR DALA2023022401414

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN, FWD/UPPER INNER SIDE NEAR TO BEAM 5 OF FWD CARGO COMPARTMENT DOOR. (C1) SUMMARY OF NRC 00541: PAN FWD/UPPER OF FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1 FIGURE 201. (LP #2640421)
